Optimal Recovery Method of the Solution of a One-Dimensional Wave Equation at Time Τ From Inaccurate Data at t=0 And t = T

  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract

    The article deals with the problem of optimal recovery of the solution of the wave equation at some time instant by known, but given with some error, functions determining the shape of the string at times t and T. The goal of the paper is to construct an optimal recovery method for the solution of the wave equation from inaccurate data. An important assumption used in the work is the possibility of representing the solution in the form of a Fourier series. The main solution method is the introduction of an auxiliary extremal problem for a conditional extremum, the solution of which determines the optimal recovery method. The result of the work is to find the optimal recovery method among all possible methods. The solution of the restoration problem and the value of the error of optimal recovery are obtained. Cases are indicated when it is possible to reduce the amount of initial information required for solving the problem.



  • Keywords

    optimal recovery, solution of the wave equation from inaccurate data.

  • References

      [1] Arutyunov A.V., Osipenko K.Yu. Recovery of linear operators and the minimum condition for the Lagrange function, Sibirsk. Math Journal., 2018, 59, 1, 11-21.

      [2] N. Kolmogorov. On the best approximation of functions of a given functional class. Ann. Math 1936, v. 37, p. 107-110.

      [3] Magaril-Il'yaev G. G., Osipenko K. Yu. Optimum recovery of functions and their derivatives from approximate information about the spectrum and inequalities for derivatives. Funct. analysis and its adj. 2003, T. 37, p. 51–64.

      [4] Magaril-Il'yaev G. G., Osipenko K. Yu. Optimum recovery of functions and their derivatives by Fourier coefficients given with an error. Mat. Sat 2002, T. 193, No3, Pp. 79–100.

      [5] Magaril-Il'yaev G. G., Osipenko K. Yu., Tikhomirov V. M.On optimal recovery of heat equation solutions. In: Approximation Theory: A volume dedicated to B. Bojanov (D. K. Dimitrov, G. Nikolov, and R. Uluchev, Eds.), 163–175, Sofia: Marin Drinov Academic Publishing House, 2004.

      [6] Magaril-Il'yaev G. G., Osipenko K. Yu., Sivkova E. O. The best approximation of a set whose elements are known approximately, Fundam. and applied Mat., 2014, 19, 5, 127-141.

      [7] Magaril-Il'yaev G.G., Tikhomirov V.M. Convex analysis and its applications. Moscow, Librikom, 2016.

      [8] Osipenko K. Yu. The Hardy – Littlewood – Polia Inequality for Analytic Functions from Hardy – Sobolev Spaces. Mat. Sat, 2006, T. 197, No3.

      [9] Smolyak S. A. About optimal recovery of function and functionals from them. Cand. diss. Moscow, Moscow State University, 1965.

      [10] J. Traub, H. Vozhnyakovsky. General theory of optimal algorithms. Moscow, Mir, 1980.




Article ID: 27800
DOI: 10.14419/ijet.v7i4.38.27800

Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.